# SDR SWAA2013012511831

- Difficulty date: January 12, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLE (2EA) OF STRINGER 15L LOCATED BS 380+8.5" FWD PAX CABIN.  REPAIRED STRINGER 15L LOCATED BETWEEN BS 380 TO BS 400 FWD PAX CABIN IAW SDRM B737-300 53-00-03 REPAIR 1 DETAIL VII.  THIS REPAIR IS CATEGORY "A" REPAIR.
